Items where Author is "Rodriguez-Olmos, Miguel"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 4.

Article

Montaldi, James and Rodriguez-Olmos, Miguel (2013) A sufficient condition for the existence of Hamiltonian bifurcations with continuous isotropy. Acta Mathematica Vietnamica, 38 (1). pp. 11-19. ISSN 0251-4184

Montaldi, James and Rodriguez-Olmos, Miguel (2011) On the stability of Hamiltonian relative equilibria with non-trivial isotropy. Nonlinearity, 24 (2011). pp. 2777-2783. ISSN 1749-9097

MIMS Preprint

Montaldi, James and Rodriguez-Olmos, Miguel (2015) Hamiltonian relative equilibria with continuous isotropy. [MIMS Preprint]

Montaldi, James and Rodriguez-Olmos, Miguel (2010) On the stability of Hamiltonian relative equilibria with non-trivial isotropy. [MIMS Preprint]

This list was generated on Fri Sep 20 01:01:23 2019 BST.